Difference and functional equations
1. A note on unique solvability of the absolute value equation

T. Lotfi; H. Vieseh

Volume 02, Issue 02 , Spring 2013, , Pages 77-81

  It is proved that applying sufficient regularity conditions to the interval matrix $[A-|B|,A + |B|]$, we can create a new unique solvability condition for the absolute value equation $Ax + B|x|=b$, since regularity of interval matrices implies unique solvability of their corresponding absolute ...  Read More

2. A mathematically simple method based on de nition for computing eigenvalues, generalized eigenvalues and quadratic eigenvalues of matrices

M. Nili Ahmadabadi

Volume 01, Issue 02 , Spring 2012, , Pages 71-81

  In this paper, a fundamentally new method, based on the de nition, is introduced for numerical computation of eigenvalues, generalized eigenvalues and quadratic eigenvalues of matrices. Some examples are provided to show the accuracy and reliability of the proposed method. It is shown ...  Read More